# SDR CA100208005

- Difficulty date: January 29, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 28,323 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB4TN3
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 509800891
- Condition: Worn
- Location: Nacelle
- Part time: 33,363 hours
- Component: Nacelle, Beech
- Component part number: RA9801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REMOVAL OF THE ENGINE MOUNT FROM THE NACELLE THE LOWER MOUNT ATTACHMENT FITTINGS WERE FOUND LOOSE INSIDE THE NACELLE ON BOTH THE LT & RT SIDES. THE LT INBD AND OTBD LOWER FITTINGS WERE REPAIRED BY REMOVING THE FITTINGS NDT REINSTALLING THEN DRILLING AND REAMING TO SIZE IAW MFG FIELD REPAIR NR FR-KA-033670. THE RT INBD AND OTBD LOWER FITTINGS WERE REPLACED AND REPAIRS COMPLETED IAW MFG FIELD REPAIR  FR-KA-033665. 
 (TC  20100208005)
